Hello my name is Tashawn im 18 (no insurance, have sickle cell and having kidney stones problems..) and I been feeling crappy since this november. It alot of things going on with me so i guess il start for the beginning. a little before thanksgiving I noticed i had a cold sore on my lip, I didnt think to much of it so after sumtime my throat started hurting and I noticed that is was white stuff extactiing from my tongue. that creepied me out alot then a few bads later the back of my throat got swallowing then i noticed that i had a bump on both sides of my cheek in my mouth. I was worried i didnt know wat could it have been (im not sexually active). no having insurance i when to the ER and they test me fr step throat whick was tested negative for any they sent me home..
Let i got and ear infection and and the cold sore came back. so i went back to the hospital to care my ear infection.. I noticed that my hand started to feel numb.. i didnt think much of it cuz i just shook my hand it it went away .. then i noticed that the back of my hand was flaking.. since i dnt got insurance i knew i can keep going to the ER thts would be costly.. so I didnt do much..after away my stomach started to getting a lot of bumps on it and my chest started hurting.. i went to the ER to see wats was up all they did was a blood count test nd sent me home.. thn my feet started to het munb and it feel like really sharp pants at times.. I looked at mt feet and it look like the back of my hand..
Ti add on i been feeling very tired and weak since the first numbness.. next my heart start beating fast so the ambulance took me to the ER i felt very weak.. they didnt dont nothing.. but blood count. now my hands numb and veins very visible and my body get pain and mt feet get numb with sharp pains.. and i been getting black dots all over my body..
Whats wrong with me I dont have insurance so no doctor to keep going to..
Please help Me..
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?